My Ears Have Been Ringing Since the 1980s — A New Medication Has Made It Louder

Discussion in 'Introduce Yourself' started by VickiN, Nov 22, 2020.

    1. VickiN

      VickiN Member

      Tinnitus Since:
      1980
      Cause of Tinnitus:
      unknown
      Hello, I am new to the forum, but, not new to tinnitus. It began in 1980 and has never stopped. Yes, I am old. 64 to be exact. And the tinnitus has gotten louder since I have started a new medication. Just curious if others have experienced this.
       
      • Hug Hug x 3
    2. Ben Winders
      Pensive

      Ben Winders Member

      Tinnitus Since:
      2020
      Cause of Tinnitus:
      acoustic
      Many people have medication induced tinnitus, so yes.

      I guess the next person is going to ask which medication you are talking about. I might as well be that next person :D
       
      • Agree Agree x 1
    3. Ken219
      Frustrated

      Ken219 Member

      Location:
      New York Area
      Tinnitus Since:
      Summer of 1990
      Cause of Tinnitus:
      Noise exposure?
      The are many ototoxic medications. What medication(s) are you taking? Has your tinnitus stayed the same level all the years?
       
      • Agree Agree x 1
      • Funny Funny x 1

Share This Page

Loading...